# SDR IPXA2018053030179

- Difficulty date: May 22, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO MD11-5710-65285-C APPX. B, STEP 5. ONE CRACK DETECTED ON THE RT WEB OTBD LOWER STIFFENER .250 IN LENGTH, DEPTH GREATER THAN .050.  REPAIRED THE FUEL TANK WEB IAW EO MD11-5710-68621-A.  MAJOR.
